# SDR ASAA0852830

- Difficulty date: April 22, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 3,000 hours, 896 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Clogged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH FWD & CONT CABIN PACK CONTROLLERS IN 12:00 AFT CABIN CONTROLLER REQUIRED 4:00 POSITION TO MAINTAIN AFT CABIN TEMP AT 26 DEGS C.  NO FAULTS LOGGED IN NR 1, 2 CONTROLLERS.  FOUND AFT CABIN TEMP SENSOR FILTER CLOGGED.  CLEANED FILTER.  GROUND VERIFICATION PASSED.  ACCOMPLISHED ZONE TEMP BITE CHECK.  NO FAULTS LOGGED 1&2.  RAN BOTH PACKS TEMP IN FWD AFT CABIN PAIRED UP AT ALL SETTINGS.
